# SDR SWAA2021092017884

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 14,322 hours, 32,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FWD EMERGENCY LIGHTS TO BE INOP / R&R M 2335 BATTERY PACK FOR EMERGENCY LIGHTS IAW AMM 33-51-06. REMOVED P/N - D717-01-100 INSTALLED P/N - D717-01-100SWAREMOVED S/N - 209-216 SN - 217833
